# SDR ASOA20150209052

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 28,126 hours, 22,244 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: CR352342
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, APU FIREWALL CRACKED AT LOWER RT POSITION ON EXTERNAL SIDE.   REPAIRED THE FIRWALL IAW SRM 53-32-13, FIG. 205.  RESTORED THE APU FIREWALL VIBRATION REDUCER IAW TASK 53-32-01-300-801-A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
